# SDR R61A20120018

- Difficulty date: January 10, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 11,252 hours, 9,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND LT FF SEAT TRACK FRAME 16 CORRODED.  MAINTENANCE REMOVED AND REPLACED LF FF SEAT TRACK AT FRAME 16 IAW EMB 175 SRM 51-40-02, 51-41-01, 51-43-03, 51-43-04, AND 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
